Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
  • Users Online: 964
  • Home
  • Print this page
  • Email this page
Cover page of the Journal of Health Sciences
CASE REPORT
Year : 2020  |  Volume : 13  |  Issue : 1  |  Page : 54-56

Hydroxyzine-induced Baboon syndrome: A rare case report


Department of Dermatology, Cutis Academy of Cutaneous Science, Bengaluru, Karnataka, India

Correspondence Address:
Dr. Prarthana B Desai
5/1, 4th Main MC Layout, Near Veeresh Theatre, Vijay Nagar, Bengaluru - 560 040, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/kleuhsj.kleuhsj_288_19

Rights and Permissions

Symmetrical drug-related intertriginous and flexural exanthema or drug-related Baboon syndrome is an adverse drug reaction reported to be caused by various drugs. In this report, we describe a case induced by hydroxyzine in a 65-year-old man. Review of literature identified only one case of hydroxyzine-induced Baboon syndrome.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed113    
    Printed0    
    Emailed0    
    PDF Downloaded18    
    Comments [Add]    

Recommend this journal